| Model Number |
MAF-GM2 |
| Medical Device Problem Code |
Failure to Clean Adequately (4048)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
The device evaluation is ongoing.Should additional relevant information become available, a supplemental report will be submitted.
Event or Problem Description
It was observed that during the device evaluation, the airway mobilescope exhibited foreign objects in the forceps channel.There were no reports of patient involvement.
Additional Manufacturer Narrative
This report is being supplemented to provide additional information based on the legal manufacturer's final investigation.A review of the device history record found no deviations that could have caused or contributed to the reported issue.Based on the results of the investigation, the type of material was unable to be specified.Additionally, no physical damage was confirmed at the place where the foreign material remained.There were no deviations from the instruction manual in the reprocessing steps at the material residue point.Therefore, a definitive root cause could not be determined.The event can be detected and prevented by following the instructions for use (ifu).Inspection method is described in the operation manual maf-tm/gm chapter 3 preparation and inspection prevention method is described in the reprocessing manual maf-tm/gm chapter 8 reprocessing the endoscope (and related reprocessing accessories).Olympus will continue to monitor field performance for this device.